# SDR DALA2022082505735

- Difficulty date: August 22, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737
- Aircraft serial: 31918
- Aircraft time: 28,778 hours, 10,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8693124) DURING INSPECTION FOUND RT 2 EMERGENCY LIGHTS 1 OVERWING AND 1 AFT OF WHEEL WELL INOP. R/R BATTERY PACK IN ROW 26 FOR EMERGY LIGHTS PER B737 AMM 33-51.
